Yıl 2017, Cilt 5, Sayı 2, Sayfalar 96 - 101 2017-10-15

ON THE PROPERTIES OF NEW FAMILIES OF GENERALIZED FIBONACCI NUMBERS

GAMALIEL CERDA-MORALES [1]

145 210

In this paper, new families of generalized Fibonacci and Lucas numbers are introduced. In addition, we present the recurrence relations and the generating functions of the new families for $k=2$.

Horadam sequences, generalized Fibonacci numbers, generating ma- trix, generating function, recurrence relations
  • [1] A. Atalay, K. Uslu and H. Gokkaya, New families of s- bonacci and s-lucas numbers, Selcuk Journal of Applied Mathematics, 14(2) (2013), 34-42.
  • [2] P. Catarino et al., New families of Jacobsthal and Jacobsthal-Lucas numbers, Algebra and Discrete Mathematics, 20(1) (2015), 40-54.
  • [3] G. Cerda-Morales, Matrix methods in Horadam sequences, Bol. Mat. 19 (2) (2012), 97-106.
  • [4] G. Cerda-Morales, On generalized Fibonacci and Lucas numbers by matrix methods, Hacettepe Journal of Mathematics and Statistics, 42(2) (2013), 173-179.
  • [5] M. El-Mikkawy and T. Sogabe, A new family of k-Fibonacci numbers, Applied Mathematics and Computation 215 (2010), 4456-4461.
  • [6] A.F. Horadam, Basic properties of a certain generalized sequence of numbers, Fibonacci Quart. 3 (1965), 161-176.
  • [7] A.F. Horadam, Jacobsthal representation numbers, Fibonacci Quart. Vol. 34(1) (1996), 40-53.
  • [8] D. Kalman and R. Mena, The Fibonacci numbers-exposed, Math. Mag., 76 (2003), 81-167.
  • [9] F. Koken and D. Bozkurt, On the Jacobsthal numbers by matrix methods, Int. J. Contemp. Math. Sci. 3(13) (2008), 605-614.
  • [10] E. Karaduman, On determinants of matrices with general Fibonacci numbers entries, Appl. Math. Comp. 167 (2005), 670-676.
  • [11] N. Yilmaz, Y. Yazlik and N. Taskara, On the k-Generalized Fibonacci Numbers, Selcuk Journal of Applied Mathematics, 13(1) (2012), 83-88.
Konular Mühendislik
Dergi Bölümü Articles
Yazarlar

Yazar: GAMALIEL CERDA-MORALES
Ülke: Chile


Bibtex @araştırma makalesi { konuralpjournalmath344401, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {96 - 101}, doi = {}, title = {ON THE PROPERTIES OF NEW FAMILIES OF GENERALIZED FIBONACCI NUMBERS}, key = {cite}, author = {CERDA-MORALES, GAMALIEL} }
APA CERDA-MORALES, G . (2017). ON THE PROPERTIES OF NEW FAMILIES OF GENERALIZED FIBONACCI NUMBERS. Konuralp Journal of Mathematics, 5 (2), 96-101. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344401
MLA CERDA-MORALES, G . "ON THE PROPERTIES OF NEW FAMILIES OF GENERALIZED FIBONACCI NUMBERS". Konuralp Journal of Mathematics 5 (2017): 96-101 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344401>
Chicago CERDA-MORALES, G . "ON THE PROPERTIES OF NEW FAMILIES OF GENERALIZED FIBONACCI NUMBERS". Konuralp Journal of Mathematics 5 (2017): 96-101
RIS TY - JOUR T1 - ON THE PROPERTIES OF NEW FAMILIES OF GENERALIZED FIBONACCI NUMBERS AU - GAMALIEL CERDA-MORALES Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 96 EP - 101 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics ON THE PROPERTIES OF NEW FAMILIES OF GENERALIZED FIBONACCI NUMBERS %A GAMALIEL CERDA-MORALES %T ON THE PROPERTIES OF NEW FAMILIES OF GENERALIZED FIBONACCI NUMBERS %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U
ISNAD CERDA-MORALES, GAMALIEL . "ON THE PROPERTIES OF NEW FAMILIES OF GENERALIZED FIBONACCI NUMBERS". Konuralp Journal of Mathematics 5 / 2 (Ekim 2017): 96-101.